# SDR VPOA2015F00041

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N770TR
- Make and model: Swrngn SA227BC
- Aircraft serial: BC770B
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE LIGHT CAME ON AFTER TAKEOFF.  CREW PERFORMED A FULL SHUTDOWN, RETURNED TO THE FIELD AND LANDED WITHOUT ANY FURTHER INCIDENT.  NO APPARENT FIRE.  POST FLIGHT INSPECTION BY THE CREW DID NOT SHOW ANY TRACE OF FIRE.  MAINTENANCE STILL INVESTIGATING.
